| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid in the vial.Visual inspection of the returned product found one haptic torn.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 12.6mm micl12.6 implantable collamer lens, -8.5 diopter, and the lens tore.The lens was removed within the same surgery, with no patient injury.The backup lens was implanted with no problem.The reporter stated the cause of the event was unknown.